# SDR DALA1315370683

- Difficulty date: June 13, 2013
- Submitted: June 18, 2013
- Operation: Air carrier
- Aircraft: N683DA
- Make and model: Boeing 757232
- Aircraft serial: 27103
- Aircraft time: 63,473 hours, 29,125 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1440 S25l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT LOCATED ON THE INNER FREE FLANGE OF FUSELAGE FRAME BS 1440 ABOVE STRINGER 25.   REPAIRED IAW SRM 53-00-07, FIG 201 REPAIR 5 DETAIL 3.
